Revista Matemática Iberoamericana


Full-Text PDF (746 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 2, 1994, pp. 363–378
DOI: 10.4171/RMI/155

Published online: 1994-08-31

A weighted version of Journé's Lemma

Donald Krug[1] and Alberto Torchinsky[2]

(1) Northern Kentucky University, Highland Heights, USA
(2) Indiana University, Bloomington, USA

No abstract available for this article.

No keywords available for this article.

Krug Donald, Torchinsky Alberto: A weighted version of Journé's Lemma. Rev. Mat. Iberoam. 10 (1994), 363-378. doi: 10.4171/RMI/155